Non-linear evolution of the tidal elliptical instability in gaseous planets and stars

Barker, AJ orcid.org/0000-0003-4397-7332 and Lithwick, Y (2013) Non-linear evolution of the tidal elliptical instability in gaseous planets and stars. Monthly Notices of the Royal Astronomical Society, 435 (4). pp. 3614-3626. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2013, The Authors. This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: hydrodynamics, instabilities, waves, binaries: close, planetary systems, stars: rotation
Dates:
  • Published: 11 November 2013
  • Accepted: 15 August 2013
  • Published (online): 21 September 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Sep 2017 14:49
Last Modified: 06 Sep 2017 14:49
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stt1561

Share / Export

Statistics